# SDR 04015327

- Difficulty date: January 15, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- Aircraft time: 19,195 hours, 19,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6134051
- Part serial: 0102
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FOWARD EMERGENCY TRACK LIGHTING WAS FOUND TO BE DIM.  THE BATTERY PACK WAS FOUND TO BE DISCHARGED AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
